Alert archive / Colorado / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 3, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at May 22, 2006, 2:57 PM MDT for Pueblo County, Colorado. It was in force for 63 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 22, 2006, 2:57 PM MDT (20:57 UTC)
- Expired
- May 22, 2006, 4:00 PM MDT
- In force
- 63 min
- Issued by
- NWS Pueblo, CO
- Area
- Counties, with a storm outline in the text
County Pueblo County, CO
The radar
The Pueblo radar (KPUX), 35 km from the middle of the area, began a volume at 20:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 22, 2:29 PM MDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 9.0 hours before the alert went out and 209 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1987 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- -3 m²/s²
- 0-3 km storm-relative helicity
- 106 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS55 KPUB 222058 SVRPUB COC101-222200- /O.NEW.KPUB.SV.W.0003.060522T2057Z-060522T2200Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE PUEBLO CO 257 PM MDT MON MAY 22 2006 THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHERN PUEBLO COUNTY IN SOUTHEAST COLORADO... THIS INCLUDES THE CITY OF PUEBLO... * UNTIL 400 PM MDT... * AT 254 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR AVONDALE...OR ABOUT 13 MILES SOUTHEAST OF PUEBLO...AND MOVING NORTH AT 35 MPH. * LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BOONE...THE PUEBLO AIRPORT AND TH PUEBLO DEPOT. IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST PROTECTION. LAT...LON 3816 10480 3809 10422 3849 10406 3850 10470 $$
4 follow-up statements
000 WWUS55 KPUB 222110 SVSPUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 309 PM MDT MON MAY 22 2006 COC101-222200- /O.CON.KPUB.SV.W.0003.000000T0000Z-060522T2200Z/ PUEBLO CO- 309 PM MDT MON MAY 22 2006 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM MDT FOR NORTHERN PUEBLO COUNTY... AT 307 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THE MOST INTENSE PART OF THIS STORM WAS LOCATED 7 MILES NORTHWEST OF BOONE...OR ABOUT 17 MILES EAST OF PUEBLO...MOVING NORTH AT 35 MPH. LOCATIONS IN THE WARNING INCLUDE RURAL NORTHEAST PUEBLO COUNTY. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT MONDAY EVENING FOR SOUTHEASTERN COLORADO. LAT...LON 3816 10480 3809 10422 3849 10406 3850 10470 $$
000 WWUS55 KPUB 222123 SVSPUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 320 PM MDT MON MAY 22 2006 COC101-222200- /O.CON.KPUB.SV.W.0003.000000T0000Z-060522T2200Z/ PUEBLO CO- 320 PM MDT MON MAY 22 2006 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM MDT FOR NORTHERN PUEBLO COUNTY... AT 319 PM MDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 12 MILES NORTH OF BOONE...OR ABOUT 19 MILES NORTHEAST OF PUEBLO...MOVING NORTH AT 35 MPH. OTHER STRONG STORMS WERE LOCATED OVER THE EASTERN PART OF PUEBLO COUNTY...FROM THE PUEBLO AND EL PASO COUNTY LINE...SOUTH TO 10 MILES SOUTH OF BOONE. THESE STORMS WILL AFFECT MAINLY RURAL NORTHEAST PUEBLO COUNTY. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT MONDAY EVENING FOR SOUTHEASTERN COLORADO. LAT...LON 3816 10480 3809 10422 3849 10406 3850 10470 $$
000 WWUS55 KPUB 222139 SVSPUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 338 PM MDT MON MAY 22 2006 COC101-222200- /O.CON.KPUB.SV.W.0003.000000T0000Z-060522T2200Z/ PUEBLO CO- 338 PM MDT MON MAY 22 2006 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM MDT FOR NORTHERN PUEBLO COUNTY... AT 336 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A BROKEN LINE OF STRONG TO SEVERE THUNDERSTORMS EXTENDING ACROSS EASTERN PUEBLO COUNTY...MOVING NORTH AT 35 MPH. LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BOONE...AND ALL OF THE EASTERN SECTIONS OF PUEBLO COUNTY. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT MONDAY EVENING FOR SOUTHEASTERN COLORADO. LAT...LON 3816 10480 3809 10422 3849 10406 3850 10470 $$
000 WWUS55 KPUB 222201 SVSPUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 401 PM MDT MON MAY 22 2006 COC101-222211- /O.EXP.KPUB.SV.W.0003.000000T0000Z-060522T2200Z/ PUEBLO CO- 401 PM MDT MON MAY 22 2006 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN PUEBLO COUNTY HAS EXPIRED... AT 357 PM MDT...DOPPLER RADAR SHOWED THAT THE SEVERE WEATHER HAS MOVED OUT OF THIS AREA AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT MONDAY EVENING FOR SOUTHEASTERN COLORADO. A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 1100 PM MDT MONDAY EVENING FOR CENTRAL COLORADO. LAT...LON 3816 10480 3809 10422 3849 10406 3850 10470 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 22, 1:35 PM MDT, 1 hour 22 minutes earlier.
Area forecast discussion, May 22, 1:35 PM MDT, 1 hour 22 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE PUEBLO CO 135 PM MDT MON MAY 22 2006 .SHORT TERM... (TONIGHT AND TUESDAY) ...MAIN FCST CONCERNS REVOLVE AROUND DRY THUNDERSTORM PROBABILITIES ACROSS THE WEST...WITH SEVERE THUNDERSTORM POTENTIAL ACROSS THE EAST. UPPER LEVEL TROF IS LIFTING RAPIDLY NORTHEAST INTO NV AS OF 20Z WITH SEVERAL WEAK EMBEDDED SHORTWAVES MOVING THROUGH THE GREAT BASIN/WRN CO AHEAD OF THIS FEATURE. SCATTERED THUNDERSTORMS HAVE ALREADY DEVELOPED ACROSS THE WESTERN MOUNTAINS WHERE QUITE A BIT OF LIGHTNING HAS BEEN INDICATED BY LIGHTNING NETWORK. MAIN QUESTION FOR THE WESTERN AREAS WILL BE AMOUNT OF DRY LIGHTNING. DEW POINTS ACROSS THE WESTERN AREAS ARE IN THE UPPER 20S TO UPPER 30S...WHICH IS A BIT HYR THAN ORIGINALLY ANTICIPATED. HOWEVER AS SHORTWAVE/ASSOC UPPER LEVEL JET CONTINUES TO LIFT INTO THE FOUR CORNERS REGION BY 00Z...SFC WIND SHOULD STRENGTHEN WHICH MAY MIX OUT SOME OF THE POCKETS OF LOW LVL MOISTURE IN THE VALLEY LOCATIONS AND ALONG THE LOWER SLOPES. SO ENOUGH OF A CONCERN REMAINS TO WARRANT KEEPING THE RED FLAG WARNING GOING. HOWEVER...THUNDERSTORMS SHOULD TREND QUICKLY TO THE WET VARIETY DURING THE EVENING...AS BETTER MOISTURE MOVES IN. ANOTHER CONCERN ASSOC WITH THUNDERSTORMS DURING THE AFTERNOON IS POTENTIAL FOR LOCALIZED WIND GUSTS UP TO 55 MPH WITH MICROBURSTS. IN FACT...ALS REPORTED A GUST TO 47 KTS ASSOC WITH THUNDERSTORM OUTFLOW EARLIER THIS AFTERNOON. TO A LESSER EXTENT...THERE IS ALSO SOME POTENTIAL FOR HAIL ACROSS THE AREA...ESPECIALLY IN AREAS WHERE THUNDERSTORMS CAN INITIALLY TAP POCKETS OF HIGHER LEVEL MOISTURE. EVAPORATIVE COOLING INTO DRIER AIR BELOW COULD LOCALLY DROP FREEZING LEVELS ALLOWING FOR SOME MARGINAL SEVERE HAIL THREAT. ACROSS THE SOUTHEAST PLAINS...SOUTHEAST LOW LVL FLOW COUPLED WITH A SURGE FROM THE OVERNIGHT MCS ACROSS KS BROUGHT SFC DEW POINTS INTO THE 40S AND LOWER 50S. QUITE A BIT DISCREPANCIES BETWEEN THE RUC AND NAM AS TO HOW FAR EAST LOW LVL MOISTURE WILL MIX OUT THIS AFTERNOON. BASED ON LATEST OBS...APPEARS RUC IS DRYING OUT LOW LEVELS TOO QUICKLY...WHILE NAM12 IS TOO SLOW. BY LATE AFTN...RUC40 INDICATES DEW POINTS IN THE MID 30S TO MID 40S ALONG THE I-25 CORRIDOR WITH MID 40S FARTHER EAST...WHILE NAM12 KEEPS DEW POINTS IN THE MID/UPPER 40S ACROSS MOST OF THE SOUTHEAST PLAINS...WITH LOWER 50S ALONG THE CO/KS BORDER. BIGGER PICTURE WOULD SUGGEST BEST CAPES...800-1500 J/KG WOULD BE ACROSS THE EASTERN PLAINS NEAR THE CO/KS BORDER...HOWEVER AS THUNDERSTORMS ROLL OFF THE SOUTHEAST MOUNTAINS THIS AFTERNOON...THEY COULD TAP POCKETS OF HIGHER DEW POINTS WHICH COULD ALLOW FOR A BRIEF SEVERE HAIL THREAT. 0-6KM BULK SHEARS ARE HIGHEST IN THE WEST INITIALLY...RUNNING AROUND 40-50+ KTS FROM THE I-25 CORRIDOR WESTWARD. FARTHER EAST BULK SHEARS MUCH LIGHTER INITIALLY UNTIL THE TROF APPROACHES LATER IN THE EVENING...THUS THINK THAT SEVERE THREAT WILL WAIT UNTIL THE LATE AFTERNOON/EARLY EVENING FOR THE EASTERNMOST AREAS. LARGE HAIL GREATER THAN 3/4 INCH IN DIAMETER...AND WIND GUSTS UP TO 60 MPH WILL BE THE PRIMARY THREATS. AGAIN...PARAMETERS FOR SEVERE WEATHER DON/T APPEAR TO BE AS JUXTAPOSED IN SPACE AND TIME AS FOR A WIDESPREAD SEVERE OUTBREAK. HOWEVER...THERE COULD BE SOME ISOLATED DAMAGING WIND GUSTS AND MARGINAL SEVERE HAIL JUST ABOUT ANYWHERE. OVERNIGHT...UPPER TROF LIFTS NORTHEAST INTO WRN NE BY TUES MORNING. HIGHER ELEVATIONS OF THE CENTRAL/SOUTHWEST MOUNTAINS WILL SEE A SWITCH OVER TO SNOW WITH A COUPLE INCHES OF ACCUMULATION ACROSS THE HIGHER PEAKS ABOVE 11KFT. RAPID CLEARING SHOULD TAKE PLACE FOR MOST OF THE AREA DURING THE MORNING. AS FCST AREA COMES UNDER DEEP DRY AIR ON THE DOWNWARD FORCING SIDE OF THE UPPER TROF...WILL BE SETTING THE STAGE FOR ANOTHER POTENTIAL CRITICAL FIRE WEATHER DAY FOR THE EAST MOUNTAINS AND PLAINS. RHS SHOULD DROP BELOW 15 PERCENT...WITH WIND GUSTS GREATER THAN OR EQUAL TO 25 MPH. MID CREW ISSUED A FIRE WEATHER WATCH FOR TOMORROW...AND ONLY CHANGE WAS TO EXPAND IT WESTWARD A BIT TO INCLUDE THE EASTERN MOUNTAINS. WITH SO MUCH GOING ON IN THE SHORT TERM...WILL LIMIT CONFUSION AND LET MID CREW DECIDE ON WHETHER TO UPGRADE THE FIRE WEATHER WATCH TO A WARNING. -KT .LONG TERM... (TUESDAY NIGHT THROUGH MONDAY) UPR RIDGE REBUILDS OVR THE AREA TUE NIGHT AND WED AND STAYS OVR THE AREA THROUGH THU. THIS WL BRING DRY AND WARM WEA WITH ABOVE NORMAL TEMPS. FRI AN UPR TROF MOVES TO ALONG THE WRN COAST AND CAUSES THE UPR RIDGE TO SHIFT E OF THE AREA. THIS WL LEAD TO SWRLY FLOW ALOFT AND TEMPS WL REMAIN VERY WARM. THE UPR TROF ONLY MOVES SLIGHTLY EWRD FOR SAT SO NOT MUCH CHANGE OVR OUR AREA FROM FRIDAY/S WEA. THE GFS SHOWS 700MB TEMPS RANGING FROM 13-17C ON THU...WITH 15-17C ON FRI AND SAT. WL GO WITH TEMPS MOSTLY IN THE LOWER 90S FOR THU THRU SAT OVR THE SE PLAINS...BUT IF IT REALLY DOES WARM UP THAT MUCH...WL NEED TO GO EVEN WARMER. SUN THAT UPR TROF IS FORECAST TO MOVE THRU THE NRN U.S. ROCKIES...STAYING N OF THE FORECAST AREA...AND THUS WE STAY UNDER WARM AND DRY SWRLY FLOW THROUGH MON. && .PUB WATCHES/WARNINGS/ADVISORIES... FIRE WEATHER WATCH FROM TUESDAY MORNING THROUGH TUESDAY EVENING FOR COZ226-COZ227-COZ228-COZ229-COZ230-COZ231-COZ232-COZ233- COZ234-COZ235-COZ236-COZ237. FIRE WEATHER WATCH FROM TUESDAY MORNING THROUGH TUESDAY EVENING FOR COZ221-COZ222-COZ225. RED FLAG WARNING UNTIL 9 PM MDT THIS EVENING FOR COZ220-COZ221- COZ222-COZ223-COZ224-COZ225. && 31/28
Hazardous weather outlook, May 22, 12:11 PM MDT, 2 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 1211 PM MDT MON MAY 22 2006 COZ058>089-093>099-231815- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 1211 PM MDT MON MAY 22 2006 ...RED FLAG WARNING REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 9 PM MDT THIS EVENING... ...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS WILL CONTINUE TO DEVELOP OVER THE MOUNTAINS AND HIGH VALLEYS THIS AFTERNOON. INITIALLY THESE THUNDERSTORMS WILL BE DRY...ESPECIALLY ACROSS THE VALLEYS AND THE LOWER SLOPES. THE MAIN THREAT WITH THESE STORMS WILL BE GUSTY WINDS UP TO 50 MPH AND CLOUD TO GROUND LIGHTNING...BUT LITTLE OR NO RAINFALL. WITH RELATIVE HUMIDITIES EXPECTED TO DROP TO AROUND 15 PERCENT THIS AFTERNOON...COMBINED WITH WIND GUSTS IN EXCESS OF 25 MPH AND DRY FUELS...WILL RESULT IN WEATHER CONDITIONS FAVORABLE FOR EXTREME FIRE BEHAVIOR. BY EARLY EVENING...MORE MOISTURE WILL MOVE INTO THE AREA AND THUNDERSTORMS WILL PRODUCE MEASURABLE AMOUNTS OF RAINFALL WITH HIGHER MOUNTAIN SNOWS. THUNDERSTORMS ARE EXPECTED TO ROLL OFF THE SOUTHEAST MOUNTAINS AND INTO THE ADJACENT INTERSTATE 25 CORRIDOR BY 200 PM. WITH SUFFICIENT WIND SHEAR AND LOW LEVEL MOISTURE IN THE ATMOSPHERE...THERE WILL BE THE POTENTIAL FOR A FEW SEVERE STORMS ACROSS THE SOUTHEAST PLAINS LATE THIS AFTERNOON AND EVENING. THE MAIN THREAT AREA WILL BE EAST OF A LINE FROM ELLICOTT TO FOWLER TO KIM. LARGE HAIL GREATER THAN 3/4 INCH IN DIAMETER...AND WIND GUSTS TO AROUND 60 MPH WILL BE THE PRIMARY THREATS WITH SEVERE THUNDERSTORMS. WEST OF THIS LINE...WIND GUSTS UP TO 60 MPH WILL BE POSSIBLE WITH THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY ON TUESDAY...WIND SPEEDS MAY EXCEED 25 MPH AND RELATIVE HUMIDITIES MAY DROP BELOW 15 PERCENT ACROSS THE SOUTHEAST COLORADO PLAINS. IF THESE CONDITIONS ARE MET...DANGEROUS FIRE WEATHER CONDITIONS WILL DEVELOP. CONSEQUENTLY...A FIRE WEATHER WATCH IS IN EFFECT FROM 9 AM TUESDAY TO 9 PM TUESDAY FOR THE POTENTIAL OF DANGEROUS FIRE WEATHER CONDITIONS. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE POSSIBLE THIS AFTERNOON AND EVENING ACROSS THE SOUTHEAST COLORADO PLAINS.
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 21, 9:28 PM MDT | Red Flag Warning | PUB | Alamosa, Chaffee, Conejos, Costilla, Custer, El Paso and 9 more | 24 hr |
| May 22, 4:55 AM MDT | Fire Weather Watch | PUB | Baca, Bent, Costilla, Crowley, Custer, El Paso and 9 more | 23 hr |
| May 22, 3:29 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 61 min |
| May 22, 3:51 PM MDT | Tornado Warning | PUB | El Paso | 33 min |
| May 22, 4:12 PM MDT | Severe Thunderstorm Warning | PUB | Pueblo | 48 min |
| May 22, 4:38 PM MDT | Severe Thunderstorm Warning | PUB | Crowley, Otero | 45 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.